Next Article in Journal
Homotopy Analysis Method for a Fractional Order Equation with Dirichlet and Non-Local Integral Conditions
Next Article in Special Issue
Sufficient Criteria for the Absence of Global Solutions for an Inhomogeneous System of Fractional Differential Equations
Previous Article in Journal
Fractional Cauchy Problems for Infinite Interval Case-II
Previous Article in Special Issue
An Analytical Technique to Solve the System of Nonlinear Fractional Partial Differential Equations

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1166

Article: Simplified Fractional Order Controller Design Algorithm
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop